Sections View Full Chapter Figures Tables Videos Annotate Full Chapter Figures Tables Videos Supplementary Content ++ 69-year-old man status post deceased donor kidney transplant for NSAIDs-related chronic tubulo-interstitial disease 10 months prior to current presentation. Azathioprine had to be discontinued due to pancytopenia. Corticosteroids were started. A biopsy was obtained to evaluate an elevated creatinine level. Biopsy reveals extensive inflammation with frequent tubulitis (Figures 112-70 and 112-71). Some tubular epithelial cells reveal enlarged nuclei with viral inclusions. SV40 polyomavirus stain is positive in nuclei of infected cells by immunoperoxidase technique (Figure 112-72). ++ FIGURE 112-70 Graphic Jump LocationView Full Size||Download Slide (.ppt) ++ FIGURE 112-71 Graphic Jump LocationView Full Size||Download Slide (.ppt) ++ FIGURE 112-72 Graphic Jump LocationView Full Size||Download Slide (.ppt) Your Access profile is currently affiliated with '[InstitutionA]' and is in the process of switching affiliations to '[InstitutionB]'. Please click ‘Continue’ to continue the affiliation switch, otherwise click ‘Cancel’ to cancel signing in. Get Free Access Through Your Institution Learn how to see if your library subscribes to McGraw Hill Medical products. Subscribe: Institutional or Individual Sign In Username Error: Please enter User Name Password Error: Please enter Password Forgot Password? Forgot Username? Sign in via OpenAthens Sign in via Shibboleth You already have access! Please proceed to your institution's subscription. Create a free a profile for additional features.